# SDR AALA201804049003

- Difficulty date: March 10, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 42,367 hours, 30,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED INBOARD FLAP REPAIR ON LOWER SURFACE,  LEFT WING BETWEEN RIBS 5 TO  6.  REPAIRED IAW SRM 57-20-00-300-015.
